Arthur parameters and fourier coefficients for automorphic forms on symplectic groups

Dihua Jiang, Baiying Liu

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We study the structures of Fourier coefficients of automorphic forms on symplectic groups based on their local and global structures related to Arthur parameters. This is a first step towards the general conjecture on the relation between the structure of Fourier coefficients and Arthur parameters for automorphic forms occurring in the discrete spectrum, given by the first named author.

Original languageEnglish (US)
Pages (from-to)477-519
Number of pages43
JournalAnnales de l'Institut Fourier
Volume66
Issue number2
DOIs
StatePublished - 2016

Keywords

  • Arthur Parameters
  • Automorphic Forms
  • Fourier Coefficients
  • Unipotent Orbits

Fingerprint Dive into the research topics of 'Arthur parameters and fourier coefficients for automorphic forms on symplectic groups'. Together they form a unique fingerprint.

Cite this